# SDR CA130612004

- Difficulty date: May 31, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2910 · Hydraulic System, Main
- Part: Power Unit
- Part number: C1486561
- Condition: Failed
- Location: Hyd System
- Part time: 8,332 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED, FLAPS DID NOT EXTEND WHEN SELECTED AND FLAP POWER CAUTION WAS TRIGGERED.  THE QRH WAS CONSULTED AND A A FLAP POWER RESET CHECKLIST WAS FOLLOWED. THIS FAILED TO RESOLVE THE PROBLEM AND THE ABNORMAL FLAP LANDING CHECKLIST WAS CONSULTED AND ACTIONED WITHOUT INCIDENT. CDS MSG LOW HYD PRESSURE. FLAP POWER UNIT REPLACED.
